Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 545, NWS Jackson, MS

June 25, 2008Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2008, 6:41 PM CDT for Bolivar County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 6:41 PM CDT (23:41 UTC)
Expired
Jun 25, 2008, 7:30 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 156 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
-94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 252341
SVRJAN
MSC011-260030-
/O.NEW.KJAN.SV.W.0545.080625T2341Z-080626T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROSEDALE...

* UNTIL 730 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  EAST OF ROSEDALE...AND MOVING NORTHWEST AT 12 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSEDALE BY 710 PM CDT...
  GUNNISON BY 725 PM CDT...
  9 MILES SOUTHWEST OF DEESON BY 730 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3377 9076 3377 9100 3379 9099 3381 9103
      3386 9107 3394 9103 3400 9110 3401 9106
      3399 9101 3397 9097 3401 9098 3404 9095
      3404 9089 3410 9086
TIME...MOT...LOC 2341Z 155DEG 10KT 3382 9091

$$
MME
1 follow-up statement
000 
WWUS54 KJAN 252359
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT WED JUN 25 2008

MSC011-260030-
/O.CON.KJAN.SV.W.0545.000000T0000Z-080626T0030Z/
BOLIVAR MS-
659 PM CDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL BOLIVAR COUNTY...

AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTH OF GUNNISON...OR 7 MILES EAST OF ROSEDALE...MOVING NORTH AT 13
MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3410 9086 3383 9083 3380 9096 3381 9103
      3386 9107 3394 9103 3400 9110 3401 9106
      3397 9097 3401 9098 3404 9095 3404 9089
TIME...MOT...LOC 2359Z 174DEG 11KT 3388 9092

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:38 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 25, 5:38 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT WED JUN 25 2008

.UPDATED...RAIN/CLOUD DEBRIS COOLED AIR MASS ACROSS CENTRAL AND SRN
PORTIONS OF CWFA SHOULD PRECLUDE ADDITIONAL SVR RISK AND HAVE REMOVED
WORDING FROM THOSE AREAS THIS EVENING. POPS ALSO LOWERED FOR AFTER 6
PM TO REFLECT LATEST RADAR TRENDS. MEANWHILE...POCKETS OF HOT AIR
REMAIN ACROSS NRN MS...ESPECIALLY THE HWY 82 CORRIDOR AND HAVE
CONTINUED HIGHER RAIN CHANCES IN THOSE AREAS FOR A FEW MORE HOURS.
ALSO ADJUSTED TEMPS/DEWPOINTS/PROB HAZARDS FOR CURRENT TRENDS THE
NEXT 6-8 HOURS. OTHERWISE...REST OF FORECAST LOOKS OKAY AND PREVIOUS
DISCUSSION FOLLOWS:/40/

THE NORTHWEST PORTIONS OF THE CWA HAVE NOT SEEN MUCH. A SMALL
COMPLEX DEVELOPED JUST WEST OF THE AREA...BUT FELL APART BEFORE
MAKING INTO THE DELTA. STUCK WITH GUIDANCE VALUES THROUGH THE PERIOD.
RAISED LOW TEMPS SLIGHTLY TONIGHT AND TOMORROW NIGHT...LOOKING FOR
CLOUDS TO REDEVELOP TOWARD MORNING AND FILL IN ACROSS THE AREA.

CONVECTION SHOULD DIMINISH WITH THE LOSS OF HEATING...BUT THERE
WILL BE PLENTY OF OUTFLOW BOUNDARIES HANGING AROUND TOMORROW. IN
ADDITION TO THE BOUNDARIES THERE WILL BE PLENTY OF MOISTURE FLOWING
INTO THE CWA. PW VALUES AROUND THE AREA CLIMB TO NEAR 1.75 INCHES.
SHOULD SEE BRIEF DOWNPOURS EVERYWHERE. THE BOUNDARY ALONG THE COAST
WAS EXPECTED TO MOVE INLAND TOWARD MORNING AND KICK OFF STORMS EARLY
AGAIN THURSDAY. AN UPPER TROUGH WAS SUPPOSED TO MOVE INTO THE
NORTHWEST BY THE EARLY AFTERNOON AND BECOME THE FOCUS FOR STORM
DEVELOPMENT. LOOKING AT THE SOUNDINGS...THERE SHOULD BE SOME ELEVATED
INSTABILITY AVAILABLE...IN ADDITION TO THE SURFACE BASE INSTABILITY.
LEFT ISOLATED SEVERE WORDING IN FOR THE NORTHWEST MAINLY. IF CLOUDS
ACTUALLY FILL IN OVERNIGHT...AND RAIN STARTS EARLY ACROSS THE
SOUTH...EXPECT SEVERE POTENTIAL TO BE LIMITED FOR THE SOUTHERN
PORTIONS OF THE CWA. OVERALL NO REAL CHANGES TO THE FORECAST./07/

LONG TERM...NO CHANGES MADE TO THE EXTENDED FORECAST. STUCK WITH THE
MAV GUIDANCE FOR FRIDAY.

PREVIOUS DISCUSSION...FRI- TUE...LOOKS TO OFFER THE REGION SOME MUCH
NEEDED RAIN AS A WETTER PATTERN LOOKS TO SET UP THROUGH EARLY NEXT
WEEK. BY FRI...A MOIST AIRMASS WILL ALREADY BE IN PLACE AND STEADY
S/SW FLOW WILL CONTINUE TO PROMOTE GOOD MOISTURE RECOVERY EACH DAY.
LATEST MODELS ARE SHOWING 1.8-2.0 INCH PWS FRI- SAT. THE AREA WILL
SEE A WEAK COOL FRONT APPROACH FROM THE N SUN INTO MON AND MOISTURE
CONVERGING ALONG/AHEAD OF THAT FEATURE WILL ALLOW FOR EVEN BETTER
MOISTURE TO EXIST. THE MID AND UPPER LEVELS WILL REMAIN QUITE
SUPPORTIVE OF LIFT AS A SHEAR AXIS WILL LINGER OVER THE AREA. A BIT
STRONGER FLOW LOOKS TO ENTER THE REGION FROM THE NW POSSIBLY AS EARLY
AS SAT...BUT MORE LIKELY TO IMPACT THE AREA SUN INTO MON AS A FEW
MORE PRONOUNCED DISTURBANCES DROP INTO THE AREA. NOW FOR SOME
FORECAST ELEMENT DETAILS.

FOR THE MOST PART...THE LATEST GUID TEMPS LOOK REALLY GOOD THROUGH
THE EXTENDED. HIGHS WERE GENERALLY IN THE UPPER 80S WHICH IS A TAD
LOWER THAN CLIMO HIGHS. THIS SEEMS VERY REASONABLE AS THE MOIST
AIRMASS WILL LIKELY GIVE WAY TO CONVECTION EARLY WITH GOOD STORM
COVERAGE EXPECTED AS LOW LEVEL FLOW WILL ALLOW STORMS TO PROPAGATE
EASILY. GUID VALUES WERE GENERALLY EXCEPTED WITH ONLY A FEW MINOR
TWEAKS TO WARM A COUPLE SITES THAT ONLY HAD THE MID 80S FOR HIGHS.

AS FOR POPS AND WX GRIDS...GUID AGAIN IS PRETTY GOOD AS THE POPS
VALUES HAVE GENERALLY GOTTEN HIGHER THIS RUN. I REALLY COULD NOT
FIND A PERIOD TO MAKE MUCH IMPROVEMENT AS GUID IS OFFERING BASICALLY
50% POPS THROUGH SUN. I DID RAISE POPS ALONG THE I-59 CORRIDOR ON
FRI AS THAT AREA SEEMS TO HAVE THE BEST SHOT AT MEASURING PRECIP
BASED ON HOW STORMS WILL PROPAGATE. I LIKE HOW GUID DROPS OFF THE
POPS FRI NIGHT AS AN EARLY START TO ACTIVITY WILL KEEP THE
CONVECTION FOCUSED IN THE FRI PERIOD. SAT WILL BE SIMILAR TO FRI AND
HIGH END SCT POPS LOOK GOOD. SAT NIGHT WILL BE MORE DIFFICULT AS THE
LATEST GFS IS SHOWING THE POTENTIAL FOR SOME NOCTURNAL DEVELOPMENT.
THIS SEEMS PLAUSIBLE AS THE LOW LEVEL JET WILL BE FAIRLY STRONG FOR
LATE JUNE. ADDITIONALLY...MID LEVEL FLOW IS TRANSITIONING TO MORE OF
A NW FLOW SET UP WHICH FAVORS NOCTURNAL COMPLEXES. WITH THIS IN
MIND...WILL JUST STICK WITH THE HIGHER OVERNIGHT POPS SAT NIGHT. SUN
WILL BE INTERESTING BUT LIKELY ACTIVE WITH RAIN AND STORMS. WE COULD
SEE LINGERING OVERNIGHT ACTIVITY WITH ADDITIONAL DEVELOPMENT LATER
IN THE DAY AS THE SFC FRONT NEARS AND MORE DISTURBANCES DROP SE OUT
OF THE INCREASING NW FLOW. GUID POPS CAME IN PRETTY HIGH FOR DAY 5
BUT LOOKS REALLY GOOD AND IS IN LINE WITH OTHER MED RANGE MODELS.
MON IS TOUGH AS IM NOT SURE WHERE THE SFC BOUNDARY WILL BE. THE
EURO DRIES THE AREA OUT WITH A FROPA...WHILE THE GFS KEEPS THE
BOUNDARY OVER THE AREA WITH CONVECTION CONTINUING. TUE HINGES ON
HOW THINGS EVOLVE ON MON SO I HAVE EVEN LESS CONFIDENCE FOR THAT
PERIOD. GUID WAS ACCEPTED BOTH MON/TUE.

AS FOR ANY STRONG/SVR STORMS. NOT IMPRESSED WITH FRI AS AN EARLY
START TO CONVECTION IN A VERY MOIST ATMOSPHERE USUALLY NEVER
SUPPORTS SVR WX B/C INSTABILITY POTENTIAL IS NEVER REALIZED. THINGS
MAY GET MORE INTERESTING SAT AND ESPECIALLY FOR SUN. SLIGHTLY BETTER
FLOW LOOKS TO MOVE IN AS NW FLOW DEVELOPS. THIS PATTERN IS MORE
FAVORABLE FOR STRONG/SVR STORMS AND WE WILL HAVE TO KEEP AN EYE ON
THIS TIME FRAME. AT THIS TIME...A BIT TOO MUCH UNCERTAINTY EXISTS
AND WILL HOLD OFF ON MENTIONING ANYTHING IN THE HWO AT THIS TIME.
/CME/

&&

.AVIATION...LOCALIZED SPOTS OF MVFR/IFR CONDITIONS NEAR SHRA/TSRA
THROUGH 02Z OR SO SHOULD YIELD TO VFR FOR MOST LOCATIONS OVERNIGHT
WITH ANY CONVECTIVE CLOUD DEBRIS GENERALLY ABOVE 10K FEET 02-14Z.
AM A LITTLE MORE CONCERNED WITH POTENTIAL FOR IFR VISIBILITIES IN FOG
FROM ABOUT 09-13Z AS A RESULT OF THIS AFTERNOON/S RAINFALL AND RAPID
COOL OFF BEFORE SUNSET. WILL PROBABLY INCLUDE SOME TEMPO GROUPS IN
THE OOZ TAFS TO COVER THOSE LOCATIONS IN THE CENTRAL/SRN SECTIONS.
OTHERWISE...ANOTHER ROUND OF SCATTERED CONVECTION SHOULD KICK IN
AFTER ABOUT 16Z THURSDAY./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  71  89 /  22  63  23  62
MERIDIAN      69  89  71  88 /  21  66  36  66
VICKSBURG     71  89  72  90 /  24  63  19  48
HATTIESBURG   71  89  72  89 /  22  73  19  69
NATCHEZ       71  88  73  90 /  37  68  20  62
GREENVILLE    73  88  72  91 /  37  57  30  46
GREENWOOD     73  88  73  89 /  36  57  35  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 25, 3:46 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT WED JUN 25 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
262100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
346 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE FOR
THE ENTIRE OUTLOOK AREA THROUGH THE EVENING. WIND GUSTS TO 70 MPH AND
GOLF BALL SIZED HAIL WILL BE POSSIBLE. BRIEF DOWNPOURS LEADING TO
PONDING OF WATER ON ROADWAYS WILL BE LIKELY.

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE
OUTLOOK AREA. THE STORMS WILL MOVE INTO THE MOIST AND UNSTABLE
ATMOSPHERE OVER THE REGION. IN ADDITION... HEATING...COMBINED WITH
COOL AND DRY AIR ALOFT WILL MAINTAIN THE POTENTIAL FOR STRONG TO
SEVERE STORMS THROUGH THE EVENING. MUCH OF THE THUNDERSTORM ACTIVITY
WILL DIMINISH WITH THE LOSS OF HEATING SHORTLY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN THURSDAY FOR
THE NORTHWEST PORTIONS OF THE OUTLOOK AREA. AN UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH THE MOIST AND UNSTABLE ATMOSPHERE PLANTED OVER THE
ARKLAMISS. AS THE SYSTEM PASSES...DEVELOPING STORMS MAY PRODUCE
DAMAGING WINDS AND HAIL. VERY HEAVY RAINFALL WILL BE LIKELY FOR THE
ENTIRE AREA LEADING TO PONDING OF WATER IN LOW LYING AREAS.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW
THROUGH THE PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 25, 5:23 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     WESSON                  31.70N 90.40W
06/25/2008                   COPIAH             MS   EMERGENCY MNGR

            *** 1 INJ *** 4 BUSINESSES WITH DAMAGE...ONE OF WHICH WAS
            MAJOR. 4 HOMES WITH DAMAGE...ONE OF WHICH WAS MAJOR. 2
            VEHICLES DAMAGED...ONE OF WHICH WAS MAJOR. NUMEROUS TREES
            DOWNED AND 8 POWER POLES SNAPPED. NUMEROUS STREETS
            BLOCKED BY TREES AND DEBRIS. 1 PERSON TRANSPORTED TO
            HOSPITAL WITH WHAT ARE BELEIVED TO BY MINOR INJURIES.

&&

GERARD
Local storm report, Jun 25, 5:24 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     HOPEWELL                31.95N 90.22W
06/25/2008                   COPIAH             MS   EMERGENCY MNGR

            10-15 TREES DOWN IN AND TO THE SOUTHWEST OF THE HOPEWELL
            COMMUNITY

&&

GERARD
Local storm report, Jun 25, 5:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     2 ENE STAMPLEY          31.65N 91.11W
06/25/2008                   JEFFERSON          MS   TRAINED SPOTTER

            STRONG WINDS DOWNED A NUMBER OF TREES AND LIMBS

&&

GERARD
Special weather statement, Jun 25, 6:01 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT WED JUN 25 2008

MSZ027-028-036-037-252330-
CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS-
601 PM CDT WED JUN 25 2008

...STRONG THUNDERSTORMS MOVING OVER NORTHEAST CARROLL...SOUTHWEST
MONTGOMERY...SOUTHEAST HOLMES AND NORTHWEST ATTALA...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF EMORY AT 601 PM CDT...
MOVING NORTHEAST AT 6 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN ATTALA...CARROLL...HOLMES AND MONTGOMERY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jun 25, 6:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             LAKE BRUIN              31.99N 91.26W
06/24/2008  E1.50 INCH       TENSAS             LA   PUBLIC

            HAIL DAMAGED A HOUSE ON LAKE BRUIN. REPORTED BY LOCAL
            STORE.

0700 PM     TSTM WND DMG     1 W NEWELLTON           32.07N 91.26W
06/24/2008                   TENSAS             LA   PUBLIC

            STRONG WINDS DOWNED POWERLINES AND BLEW DOWN A FENCE NEAR
            THE NEWELLTON COMMUNITY

&&

GERARD
Special weather statement, Jun 25, 6:10 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT WED JUN 25 2008

ARZ074-252350-
ASHLEY AR-
610 PM CDT WED JUN 25 2008

...A STRONG THUNDERSTORM OVER SOUTHWEST ASHLEY COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTH OF CROSSETT AT 610 PM
CDT...MOVING NORTH AT 18 MPH.

PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITIES OF CROSSETT...NORTH
CROSSETT AND WEST CROSSETT...SHOULD MONITOR THIS STORM CLOSELY.

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:07 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson53 min
Jun 24, 7:15 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren45 min
Jun 24, 7:19 PM CDTSevere Thunderstorm WarningJANForrest, Jones41 min
Jun 24, 7:50 PM CDTSevere Thunderstorm WarningJANHinds, Warren55 min
Jun 24, 7:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren49 min
Jun 24, 8:19 PM CDTSevere Thunderstorm WarningJANHolmes41 min
Jun 24, 8:25 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren31 min
Jun 24, 8:31 PM CDTSevere Thunderstorm WarningJANIssaquena59 min
Jun 25, 11:47 AM CDTSevere Thunderstorm WarningJANLawrence28 min
Jun 25, 12:03 PM CDTSevere Thunderstorm WarningJANJefferson27 min
Jun 25, 12:16 PM CDTSevere Thunderstorm WarningJANWarren21 min
Jun 25, 12:24 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson39 min
Jun 25, 12:34 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln26 min
Jun 25, 12:51 PM CDTSevere Thunderstorm WarningJANClaiborne39 min
Jun 25, 12:58 PM CDTSevere Thunderstorm WarningJANForrest32 min
Jun 25, 12:59 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln46 min
Jun 25, 1:16 PM CDTSevere Thunderstorm WarningJANLincoln29 min
Jun 25, 1:21 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds54 min
Jun 25, 1:22 PM CDTSevere Thunderstorm WarningJANAdams23 min
Jun 25, 1:29 PM CDTSevere Thunderstorm WarningJANCopiah46 min
Jun 25, 1:32 PM CDTSevere Thunderstorm WarningJANHinds, Warren43 min
Jun 25, 1:40 PM CDTSevere Thunderstorm WarningJANForrest, Lamar50 min
Jun 25, 1:51 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson39 min
Jun 25, 1:54 PM CDTSevere Thunderstorm WarningJANHinds51 min
Jun 25, 2:03 PM CDTSevere Thunderstorm WarningJANHinds, Rankin42 min
Jun 25, 2:12 PM CDTSevere Thunderstorm WarningJANLamar, Marion48 min
Jun 25, 2:25 PM CDTSevere Thunderstorm WarningJANSimpson50 min
Jun 25, 2:34 PM CDTSevere Thunderstorm WarningJANIssaquena13 min
Jun 25, 2:41 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin26 min
Jun 25, 2:42 PM CDTSevere Thunderstorm WarningJANMarion18 min
Jun 25, 2:58 PM CDTSevere Thunderstorm WarningJANHinds, Madison28 min
Jun 25, 3:01 PM CDTSevere Thunderstorm WarningJANSimpson, Smith44 min
Jun 25, 3:03 PM CDTSevere Thunderstorm WarningJANMadison42 min
Jun 25, 3:05 PM CDTSevere Thunderstorm WarningJANCovington25 min
Jun 25, 3:10 PM CDTSevere Thunderstorm WarningJANRankin, Scott27 min
Jun 25, 3:18 PM CDTSevere Thunderstorm WarningJANSmith27 min
Jun 25, 3:34 PM CDTSevere Thunderstorm WarningJANMadison40 min
Jun 25, 3:40 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott50 min
Jun 25, 3:40 PM CDTSevere Thunderstorm WarningJANAdams65 min
Jun 25, 3:42 PM CDTSevere Thunderstorm WarningJANJasper, Smith16 min
Jun 25, 3:42 PM CDTSevere Thunderstorm WarningJANOktibbeha, Winston48 min
Jun 25, 3:53 PM CDTSevere Thunderstorm WarningJANLauderdale52 min
Jun 25, 4:24 PM CDTSevere Thunderstorm WarningJANWebster14 min
Jun 25, 5:35 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee15 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.